# SDR AALA202010119004

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 64,748 hours, 24,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1078850317BHW
- Condition: Broken
- Location: Seat 33c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  33C EMERGENCY EXIT LIGHT BROKEN.  REPLACED SEAT 33C EMERGENCY EXIT LIGHT, PER AMM 33-51-19.
